# SDR 2003UALA00105

- Difficulty date: January 25, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 34,061 hours, 12,506 cycles
- Engine: Pwa PW2037
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRAPE ON BOTTOM SURFACE OF RIGHT WING, 3 FEET INBD FROM TIP.  FOUND DENT 3 BY 6 INCHES WITH DELAM.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED QUADRUPLER REPAIR.
